# SDR CALA2022090902322

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737
- Aircraft serial: 28774
- Aircraft time: 74,385 hours, 26,831 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: NA
- Condition: None
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECT UNDER  45KTS . AFT CARGO LT ON VERIFIED DOOR CLOSED AND LOCKED COMPLIED WITH MEL. ADD EMP:374265 ADD EMP:374265 APPROVED ACCOMPLISHED AMM 05-51-07 NO DAMAGE. ACCOMPLISHED PSEU BITE TEST, WITH NO EXISTING FAULTS, FAULT HISTORY SHOWS 32-64001 INTERNAL FAULT ON FLIGHT LEG 34. AFT CARGO DOOR SWITCH SECURE AND OP CHECK GOOD. REF FIM 52-30 TASK 803.
